Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sib Math J

Search In Journal Title:

Abbravation: Siberian Mathematical Journal

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1016/0140-6701(95)80762-4

Search In DOI:

ISSN

1573-9260

Search In ISSN:
Search In Title Of Papers:

An analog of Wald’s identity for random walks with

Authors: D A Korshunov
Publish Date: 2009/08/11
Volume: 50, Issue: 4, Pages: 663-666
PDF Link

Abstract

The author was supported by the Russian Foundation for Basic Research Grant 080100962 the State Maintenance Program for the Leading Scientific Schools of the Russian Federation Grant NSh369520081 and the Ministry for Education and Science of the Russian Federation Grant RNP 2111379


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: